# SDR COMA0760536

- Difficulty date: August 21, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N587SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 29,415 hours, 26,260 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 555405
- Part serial: 1131
- Condition: Faulty
- Location: Nlg
- Part time: 29,414 hours, 26,259 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 4984 - GEAR DOWN DISAGREE AND NOSE DOOR WARNING MESSAGES RECEIVED ON APPROACH.  PERFORMED QRH, NOSE GEAR EXTENDED.  DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  REPLACED NOSE GEAR SELECTOR VALVE.  NO FURTHER DEFECTS.
